Pacific Journal of Mathematics

Fractional powers of closed operators and the semigroups generated by them.

A. V. Balakrishnan

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 419-437.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038401

Mathematical Reviews number (MathSciNet)
MR0115096

Zentralblatt MATH identifier
0103.33502

Subjects
Primary: 46.00

Citation

Balakrishnan, A. V. Fractional powers of closed operators and the semigroups generated by them. Pacific J. Math. 10 (1960), no. 2, 419--437. https://projecteuclid.org/euclid.pjm/1103038401


Export citation

References

  • [1] A. V. Balakrishnan, An operational calculus for infintesimalgenerators of semigroups, Trans. A.M.S., 1959.
  • [2] S. Bochner, Diffusionequation and stochastic processes, Proc. Nat. Acad. Sciences, U.S.A., 35 (1949), 368-370.
  • [3] W. Feller, On a generalization of Marcel Riesz' potentials and the semigroups generated by them, Communications du seminaire mathematique de universite de Lund, tome suppli- mentaire (1952), dedie' a Marcel Riesz.
  • [4] E. Hille and R. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ., Vol. 31.
  • [5] E. Hille, Une generalization du probleme de Cauchy, Annales de Lnstitut Fourier, Tome 4, 1952.
  • [6] R. S. Phillips, On the generation of semigroups of linear operators, Pacific J. Math., (1952), 333-369.
  • [7] D. V. Widder, The Laplace transform,Princeton University Press, 1946.